Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 6, No. 1

pp. 1—226 (July 2013)                      Contents


Neighbourhood properties of soft topological spaces

Sk. Nazmul, S. K. Samanta

Pages  1-15

Download(s) [PDF]     


On intuitionistic fuzzy -ideals of -LA-semigroups

Salem Abdullah and Muhammad Amran Haider

Pages  17-31

Download(s) [PDF]     


Ordered (r,s) intuitionistic fuzzy quasi uniform regular G-delta extremally disconnected spaces

 G. K. Revathi, E. Roja and M. K. Uma

Pages  33-45

Download(s) [PDF]     


Isomorphism on interval-valued fuzzy graphs   

A. A Talebi, H Rashmanlou

Pages  47-58

Download(s) [PDF]     


Softness of a soft set: Soft Set Entropy

P. Majumdar, S. K. Samanta

Pages  59-68

Download(s) [PDF]     


Uniformity structure in the context of soft set

Vildan Cetkin, Halis Aygun

Pages  69-76

Download(s) [PDF]     


Soft metric

Sujoy Das, S. K. Samanta

Pages  77-94

Download(s) [PDF]     


Fuzzy P-closed spaces through fuzzy grill   

Dhananjoy Mandal, M. N. Mukherje

Pages  95-102

Download(s) [PDF]     


An application of compatibility and weak compatibility for fixed point theorems in fuzzy metric spaces  

Deepak Singh, Mayank Sharma, M. S. Rathore, Naval Singh   

Pages  103-114

Download(s) [PDF]     


Intuitionistic fuzzy rough relations

Anjan Mukherjee, Ajoy Kanti Das

Pages  115-126

Download(s) [PDF]     


Coupled coincidence point results in fuzzy metric spaces without completeness

Binayak S. Choudhury, D. Gopal, Pradyut Das

Pages  127-133

Download(s) [PDF]     


A new method for system of fully fuzzy linear equations based on a certain decomposition of its coefficient matrix

S. H. Nasseri, E. Behmanesh, M. Sohrabi

Pages  135-140

Download(s) [PDF]     


Application of fuzzy approach for the characterization of graphemes of English

Hemlata Pande

Pages  141-149

Download(s) [PDF]     


On soft inner product spaces

Sujoy Das and S. K. Samanta

Pages  151-170

Download(s) [PDF]     


On generalized redefined fuzzy prime ideals of ordered semigroups

G. Mohanraj, D. Krishnaswamy, R. Hema

Pages  171-179

Download(s) [PDF]     


Prime bi-ideals in ternary semirings

Shahida Bashir, Jabran Mehmood and Muhammad Sarwar Kamran

Pages  181-189

Download(s) [PDF]     


Multivariate fuzzy-random normalized neural network approximation operators   

George A. Anastassiou            

Pages  191-212

Download(s) [PDF]     


Semi-infinite programming to solve linear programming with triangular fuzzy coefficients

S. H. Nasseri, E. Behmanesh, P. Faraji, N. Fallahzadeh Shahabi

Pages  213-226

Download(s) [PDF]